# SDR AALA202510270012

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 68,015 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING MODULE AT SEAT 20C DISLODGED AND ON FLOOR. REPLACED EMERGENCY LIGHT ASSEMBLY AT 20C. PER AMM 33-51-11.
